# SDR SWAA2022110252307

- Difficulty date: October 3, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 344 AND 360 LBL 11 WL 208.1 IS CRACKED. 124-012 / [01] PERFORMED HFEC INSPECTION PER B737 NDT PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK. CRACK LENGTH 0.750'. TOOL USED OLYMPUS NORTEC 600 B/C 172389; CAL DUE DATE 03/23.;[02] INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEN STA 344 TO STA 360 AND BETWEEN BL-0 TO LBL30 AS PER 737-7 AMM 20-60-07-913-801.;[03] REMOVED INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11 AS PER B737-7 SRM 51-40-02-0G-0.;[04] LOCATED AND OPENED NEW HOLES AT NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11 AS PER B737-7 SRM 51-40-02-0G-0.;[05] VERIFIED STEPS 2; 3 AND 4 INSTALLED EWIS PROTECTION; REMOVED INTERCOASTAL AND LOCATED AND OPENED NEW HOLES AT NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11;[06] OK TO INSTALL NEW INTERCOSTAL;[07] INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11 AS PER B737-7 SRM 51-40-02-0G-0.;[08] REMOVED EWIS PROTECTION BETWEEN STA 344 TO STA 360 AND BETWEEN BL-0 TO LBL 30 AS PER B737-7 AMM 20-60-07-913-801.;[09] VERIFIED STEPS 7 AND 8 - INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11 AND REMOVED EWIS PROTECTION;[10] STEPS 4; 6 AND 7 ( RII ) - LOCATED/DRILLED NEW HOLES OK TO INSTALL AND INSTALLATION OF NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND LBL 11
